| Model Number |
AZURION 3 M15 |
| Medical Device Problem Codes |
Activation Failure (3270); Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the clinical procedure was completed by performing the second cold restart.Customer reported to philips that the system was not booting up completely.The philips remote service engineer (rse) inspected the system remotely, customer informed that they turned off the system after completing the procedure, then the system did not start up.To resolve the issue, the rse instructed the customer to turn off the gpdu (main circuit breaker), as it was necessary to turn off the main breaker to get the system back to normal operation.After turning off the pdu the system booted up normally.Image acquisition tests and routine functional tests were performed.The system was returned to use in good working condition.The codes were updated based on the investigation outcome.The device problem code was corrected.
Event or Problem Description
It was reported to philips that the system was unable to produce x-rays.Upon rebooting, the system did not start completely, causing the clinical application to freeze.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.